# SDR IXXA0300016O

- Difficulty date: February 20, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 89,298 hours, 28,944 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 3015720330
- Part serial: 1955
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 89,298 hours, 28,944 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTURE FROM PDX DURING CRUISE EN ROUTE TO EWR CREW NOTED OIL PRESSURE INDICATION FLUCTUATING ON THE NR 2 ENGINE.  POWER WAS RETARDED, OIL PRESSURE WARNING ILLUMINATED AND NR 2 ENGINE WAS SHUTDOWN.  CREW ELECTED TO CONTINUE TO TOL AND MADE AN UNEVENTFUL LANDING.  UPON INSPECTION MAINTENANCE FOUND A DEFECTIVE LUBE UNIT.  THIS COMPONENT WAS REPLACED AND A GOOD OPERATIONAL CHECK WAS COMPLETED.  ALL MAINTENANCE PERFORMED IAW APPLICABLE MANUALS AND AIRCRAFT RETURNED TO SERVICE.
